# SDR C1HA200482001

- Difficulty date: January 14, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Switch
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF ON GEAR RETRACTION, RIGHT GEAR DOOR LIGHT STAYED ILLUMINATED.  RAN COM PROCEDURE 2.32.29.  ADJUSTED RIGHT MLG DOOR SWITCH PER CHAMPION AIR MM 32-62-11, OPS CHECK NORMAL.
